Switchimg meds from Zispin (mirtazapine) to Bupropion hcl 100mgs?
- 30 Sep 2012 by maryirelandindc
- depression, smoking, anxiety, migraine prevention, panic disorder, smoking cessation, hairy cell leukemia, bupropion, mirtazapine, doctor, antidepressant
Ok I was taken Zispin an antidepressant for yeats 30mgs .Now i went to see my doctor and as I have being smoking more than normal i asked and expressed my desire to quit .I actually smoke a few a day .How will I feel after going from Zispin (mirtazapine) to Bupropion hcl 100mgs ok
... being smoking more than normal i asked and expressed my desire to quit .I actually smoke a few a day .How will I feel after going from Zispin (mirtazapine) to Bupropion hcl 100mgs ok
I do have a lot of stress right now .. starting a new job etc after being unemployed for a while ,my mother passed away also recently and i am by nature a very anxious person also my doc gave me Clonazepam 0.5mgs which I only take if very stressed and anxious only not daily .
30 Sep 2012
Hello Mary. I also take Mirtazapine, and have done so for some years now. I believe you'll be having less of an appetite. Insomnia is going to play a role. Even being irritable, more anxious. Hopefully the transition will be comfortable. Remember, the longer on a drug, the more often than not, types of withdrawl symptoms are going to be more... pronounced? More noticable. Regards pledge
30 Sep 2012
I'm hoping that the doctor didnot abruptly stop the mirtazapine due to the following:
There have been reports of adverse reactions upon the discontinuation of Mirtazapine Orally Disintegrating Tablets (particularly when abrupt), including but not limited to the following: dizziness, abnormal dreams, sensory disturbances (including paresthesia and electric shock sensations), agitation, anxiety, fatigue, confusion, headache, tremor, nausea, vomiting, and sweating, or other symptoms which may be of clinical significance. The majority of the reported cases are mild and self-limiting. Even though these have been reported as adverse reactions, it should be realized that these symptoms may be related to underlying disease.
Patients currently taking mirtazapine should NOT discontinue treatment abruptly, due to risk of discontinuation symptoms. At the time that a medical decision is made to discontinue treatment with mirtazapine, a gradual reduction in the dose, rather than an abrupt cessation, is recommended.
It should be tapered off slowly over time to avoid withdrawal symptoms. You are taking a low dose of bupropion so concommitant use with the mirtazaoine is acceptable. You, in fact, may find that you will need to increase the dosage of buprorion to reach theraputic level. Taking the clonoazepam sparingly will help.
30 Sep 2012
You need to give them a chance. It will take 3-4 weeks for Bupropion to take full effect, then it will only 'help' with the smoking, you still have to supply the 'will'.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
USING BUPROPION HCL t stop smoking and CONCOR 5 MG AND OLMETEC 40MG for high blood pressure AND NEXIUM for an ulcer all together .. what can cause as ...
1 answer • 26 Sep 2010
I have the best results from Zoloft, but suffer from ED while on it. I have also tried Venlafaxine HCL ER ans Bupropion 150 mg with better ED ...
5 answers • 29 Dec 2012
Newbie here. I started taking Bupropion HCL XL 150 mg once a day. Started 1/8/13. Taken it for 3 weeks did not work. Went back to doctor 4/24/13 he ...
1 answer • 27 Apr 2013
read the comments on wellbutrin xl on this site, one comment suggested getting wellbutrin, more $$? have very mild depression and adult ADHD. met ...
2 answers • 11 Jun 2014